MAUDE Adverse Event Report: St. Wendel AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

St. Wendel AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number F00012970
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported a dialyzer blood leak associated with hemodialysis (hd) treatment.There was a blood leaks on 2 separate dialysis machines on the same patient.Dialyzer was checked with a new set of blood leak test strips on the second machine after the first blood leak detected.In a follow up, the nurse said this happened about 80 to 90 minutes into the treatment, then switched to a second machine and it happened a second time.Both machines were tested with blood test strips from two different lots of strips.The leak definitely tested positive on strips and was not visibly seen.Blood leak was inside the dialyzer or machine as the machine alarmed.A 5008x machine with fresenius manufactured lines was used.No defect seen in the dialyzer, estimated blood loss was in 2 sets of lines as they were unable to rinse patient back.The patient was unable to complete treatment as they didn't want to be set up again, treatment was rescheduled.The patient had no coagulation issues noted.This patient had no injuries and no issues regarding the blood leak.Although patient had a history of cardiac issues there were no issues at all related to the treatment.According to the staff on the floor, no blood visibly seen in dialyzer, blood leak alarm went off both times.No sample available.This report is for the second leak.
 
Additional Manufacturer Narrative
Plant investigation: the following investigation tasks have been performed: review of instruction for use (ifu) and/or labelevaluation if product deficiency relates to falsification.Investigation/testing of returned, retained and/or reference samplesreview of batch documentation.Review complaint history / trending review of relevant capas.The described situation is adequately addressed in ifu and/or on the label and the product deficiency is not related to falsification.The complaint sample was not available and no meaningful pictures were attached.Due to 100% testing, it is highly unlikely to detect a failure in the retention sample.Furthermore, only a small number of reserve samples is available.Therefore the retention sample analysis is not done.Although our dialyzers are 100% tested for leaks (bubble-point and air testing during sterilization), leakages due to adverse environmental conditions or mechanical stress during treatment can occur in very few cases.Batch record investigation (dhr): 62208 products have been inspected according to the inspection protocol and were found conforming to specifications.No indication for any relationship with the reported failure mode has been found during the review.Complaint history review for affected product and product family: so far, we received no further complaint regarding the batch.The described situation is covered in the risk analysis and the chosen harm/severity level matches.According to cqms-sup-000221 (risk matrix for medical product) the described situation does not reach a not acceptable range.In cases in which the risk shifts from broadly acceptable in acceptable area, the regional safety officer and the risk file owner are always informed.Detailed trending is established in the monthly report.The report was not confirmed.

Brand Name
FX CORAL FX80 HF 24/CS 1.8SA STEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
St. Wendel AG
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
St. Wendel AG
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50480032
Report Number3002807005-2026-00070
Device Sequence Number18693052
Product Code KDI
UDI-Device Identifier04039361259570
UDI-Public04039361259570
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K243874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00012970
Device Lot NumberH8FA11100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5008X Machine; Fresenius bloodlines
Patient SexFemale